# SDR MASA2012042534716

- Difficulty date: April 23, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N504MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10066
- Aircraft time: 23,744 hours, 16,689 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Part number: 670BA24027K1
- Condition: Failed
- Location: Adg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EO# CRJ7/9-24-0015 FAILURE OF THE HARNESS ASSEMBLY (POWER FEEDER WIRES) CONNECTING THE AIR DRIVEN GENERATOR (ADG).  COMPLIED WITH AD2011-06-08  EO CRJ7/9-2-0015.
